Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are side effects of taking Plan B?

Gf and I had unprotected sex 7 days ago (tuesday) and She took plan B pill Thursday that same week in evening. So within 72 hrs. She said she expected her prd that Sat. In the same week of the sex. Or 2days later. She says she usually pretty consistent with her periods. And nothing happened on Saturday she was just feeling sick. She never threw up the pill though. Finally this Monday she has started spotting light red....But she said color varies in pink and brownish after clean ing herself. Is she preg? Or side effect from plan B. We did have sex July 31st but used a condom with no rips or slips. (i never finished inside of her either time, came close but pulled out)
Fri, 5 Dec 2014
Report Abuse
General & Family Physician 's  Response
Brief:
Nothing to worry about

Detailed:

Hello

Thank You for contacting HCM.

Welcome to Health Care Magic.

My name is Dr Muhammad Ahmad & i will look into your problem.

I have gone through your query and would try to help you in the best possible way.


Plan B is actually high dose hormone levonorgestral and when ever you alter body's natural hormonal physiology ..it definitely shows some reaction,what she is experiencing is just natural don't worry about it in days as the hormone levels get normal she will start to feel just fine as ever.

Hope this answers your question. If you have additional questions or follow
up questions then please do not hesitate in writing to us.
Wishing you good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are side effects of taking Plan B?

Brief: Nothing to worry about Detailed: Hello Thank You for contacting HCM. Welcome to Health Care Magic. My name is Dr Muhammad Ahmad & i will look into your problem. I have gone through your query and would try to help you in the best possible way. Plan B is actually high dose hormone levonorgestral and when ever you alter body s natural hormonal physiology ..it definitely shows some reaction,what she is experiencing is just natural don t worry about it in days as the hormone levels get normal she will start to feel just fine as ever. Hope this answers your question. If you have additional questions or follow up questions then please do not hesitate in writing to us. Wishing you good health